A Nonpolynomial Spline Scheme for the Generalized Regularized Long Wave Equation
Version of Record online: 3 JUL 2013
© 2013 by the Massachusetts Institute of Technology
Studies in Applied Mathematics
Volume 132, Issue 2, pages 160–182, February 2014
How to Cite
Lin, B. (2014), A Nonpolynomial Spline Scheme for the Generalized Regularized Long Wave Equation. Studies in Applied Mathematics, 132: 160–182. doi: 10.1111/sapm.12022
- Issue online: 11 FEB 2014
- Version of Record online: 3 JUL 2013
- Manuscript Received: 20 MAY 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!